MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT400
Medical Device Problem Codes No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 12/4/2025 d4: batch # 645d64.Investigation summary the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample revealed that 13 lt400 cartridge were received sterile with no apparent damage and along with two tyveks.The cartridges were opened and tested for functionality with a test device; a drop test was performed on the cartridges and no loose clips were noted.Upon functional testing of the clips, the instrument loaded, retained, and deployed 6 clips per sample as intended.The clips were from as intended and conforming to our manufacturing requirements.The event described could not be confirmed as the clips performed without any difficulties noted and no loose clips were noted.Device history review a manufacturing record evaluation was performed for the finished device lot 645d64, and no non-conformances were identified.Additional information was requested and the following was obtained: she said she didn¿t have any more details.Was there any other issue noted with the staple line other than bleeding (malformed clip, scissoring clips, clip would not hold, etc.)? the clips were sharp how was the bleeding controlled? unknown.How much blood was lost (ml)? unknown.Did the patient require a transfusion? unknown.Is the current patient status known? unknown.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? unknown.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that, during a vascular procedure, cutting the vessel resulted in bleeding instead of clamping.No further information provided.No patient consequences were reported.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key23716076
Report Number3005075853-2025-09184
Device Sequence Number8910457
Product Code FZP
UDI-Device Identifier10705036012832
UDI-Public(01)10705036012832(17)300531(10)645D64
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT400
Device Lot Number645D64
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown